my friend takes zoloft and has been takin it for years and i waz wondering could some of the physical issues be a side effect from it like hard to breath, chest pains, and he will just get tired out of nowhere sometimes and than stay up all night but either way when he wakes up he feels really bad cant hardly breath sharp pains in his body and he just went and his blood work came out good thats why im courious as to if its the zoloft and he has 2 young boys so can anyone please help me ???
I doubt that it is the Zoloft. While he has had a complete blood work up, has he had anyother tests performed such as a stress test or echocardiogram. It is quite possible that he has blood flow problems in is vascular system hence the pain and shortness of breath. He needs to let his doctor know of these continuing symptoms and do so asap.
I agree with Laurie, and late in giving my point of view. Just like to add this, zoloft will or rather has been klnown to create hypomania, which is condition where a person is running, has countless energy. its really the opposite of depression. Anxiety is a powerfull emotion. It can create or rather make you feel physically ill. Good example, chest pains, its happened to me, twice into the hospital and the first time spent almost 5 days there, and in the end, nada. You had a severe anxiety attack which turned out to be one expensive attack. I haven't really added much, but did want to state, make the point it cannot be completely ruled out, meaning the zoloft being the cause. Best wishes to you,
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2011 • 17 answers
Posted 24 Jul 2016 • 2 answers
Posted 3 Apr 2017 • 1 answer
Posted 24 Oct 2017 • 2 answers
Posted 15 Nov 2017 • 2 answers